# SDR HNAA2018022800046

- Difficulty date: February 27, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 33,199 hours, 28,569 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Sps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL SPS1 INOPERATIVE AND SPS FAILED MESSAGE DISPLAYED AND SPOILERS INDICATED OPEN.  COMPLIED WITH AN OPERATIONAL TEST OF THE SPS IAW 27-36-00.  OPS CHECKED NORMAL,  NO DISCREPANCIES NOTED.
